Ulster University Logo

Ulster Institutional Repository

Expected number of real zeros of a random polynomial with independent identically distributed symmetric long-talied coefficients

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Shepp, Larry and Farahmand, Kambiz (2011) Expected number of real zeros of a random polynomial with independent identically distributed symmetric long-talied coefficients. Theory of Prabability & Its Applications, 55 (1). pp. 173-181. [Journal article]

Full text not available from this repository.

DOI: 10.1137/S0040585X97984735


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:17223
Deposited By:Professor Kambiz Farahmand
Deposited On:07 Mar 2011 15:50
Last Modified:13 Sep 2013 10:43

Repository Staff Only: item control page